Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Jacksonville, FL

February 3, 2011

NWS Jacksonville, FL issued this small craft advisory at Feb 3, 2011, 1:57 PM EST. It took effect at Feb 3, 2011, 5:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2011, 1:57 PM EST (18:57 UTC)
In effect from
Feb 3, 2011, 5:00 PM EST
Expired
Feb 4, 2011, 10:00 AM EST
In force
17 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WHUS72 KJAX 031857
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EST THU FEB 3 2011

AMZ470-040900-
/O.CAN.KJAX.SC.Y.0008.000000T0000Z-110204T0800Z/
/O.NEW.KJAX.SC.Y.0009.110203T2200Z-110204T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
157 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST FRIDAY. 

* WINDS: NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS THIS AFTERNOON
  WILL INCREASE TO 20 TO 25 KNOTS BY MIDNIGHT. GUSTS NEAR 30 KNOTS
  WILL BE POSSIBLE THROUGH EARLY FRIDAY MORNING. WINDS WILL
  DECREASE BELOW 20 KNOTS SUSTAINED FRIDAY MORNING. 

* SEAS: SEAS WILL BUILD FROM 3 TO 5 FEET THIS AFTERNOON TO 4 TO 6
  FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ472-032000-
/O.CAN.KJAX.SC.Y.0008.000000T0000Z-110204T0800Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
157 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ450-040800-
/O.NEW.KJAX.SC.Y.0009.110203T2200Z-110204T0800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
157 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM EST FRIDAY. 

* WINDS: NORTH TO NORTHEAST WILL INCREASE THIS AFTERNOON AND
  EVENING TO NEAR 20 KNOTS WITH GUSTS TO 30 KNOTS POSSIBLE. WINDS
  WILL DECREASE EARLY FRIDAY MORNING TO 15 TO 20 KNOTS.

* SEAS: WILL BUILD FROM 2 TO 4 FEET THIS AFTERNOON TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
3 follow-up statements
538 
WHUS72 KJAX 040258 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EST THU FEB 3 2011

AMZ452-040900-
/O.EXA.KJAX.SC.Y.0009.000000T0000Z-110204T0900Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
958 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: NORTH TO NORTHEAST WINDS NEAR 20 KNOTS AND GUSTY WILL
  CONTINUE THE REST OF THIS EVENING AND OVERNIGHT BEFORE
  DIMINISHING EARLY FRIDAY.

* SEAS: SEAS NEAR 5 TO 7 FEET WILL SLOWLY SUBSIDE EARLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-040900-
/O.EXT.KJAX.SC.Y.0009.000000T0000Z-110204T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
958 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: NORTH TO NORTHEAST NEAR 20 KNOTS WITH OCCASIONAL SUSTAINED
  25 KNOTS ARE EXPECTED OVERNIGHT. WINDS WILL DECREASE EARLY
  FRIDAY MORNING TO 15 TO 20 KNOTS.

* SEAS: SEAS NEAR 5 TO 8 FEET ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-040900-
/O.CON.KJAX.SC.Y.0009.000000T0000Z-110204T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
958 PM EST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED WITH GUSTS
  NEAR 30 KNOTS THROUGH EARLY FRIDAY MORNING. WINDS WILL DECREASE
  BELOW 20 KNOTS SUSTAINED FRIDAY MORNING.

* SEAS: SEAS WILL NEAR 5 TO 8 FEET ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
252 
WHUS72 KJAX 040812
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 AM EST FRI FEB 4 2011

AMZ470-041500-
/O.EXT.KJAX.SC.Y.0009.000000T0000Z-110204T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
312 AM EST FRI FEB 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: NORTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED WITH GUSTS
  NEAR 30 KNOTS THROUGH MID MORNING. SUSTAINED WINDS WILL  DECREASE
  BELOW 20 KNOTS LATE IN THE MORNING.

* SEAS: SEAS WILL NEAR 5 TO 7 FEET ARE EXPECTED THROUGH THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-041500-
/O.EXT.KJAX.SC.Y.0009.000000T0000Z-110204T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
312 AM EST FRI FEB 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO
  NEAR 30 KNOTS WILL CONTINUE INTO THE MORNING HOURS.

* SEAS: SEAS NEAR 5 TO 7 FEET WILL SLOWLY SUBSIDE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MKT
774 
WHUS72 KJAX 041519 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 AM EST FRI FEB 4 2011

AMZ450-452-470-041630-
/O.EXP.KJAX.SC.Y.0009.000000T0000Z-110204T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
1019 AM EST FRI FEB 4 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTH TO NORTHEAST WINDS WILL CONTINUE AT 15 TO 20 KNOTS INTO THE
EARLY AFTERNOON ALONG WITH SEAS OF 4 TO 6 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 9:52 AM EST, 4 hours 5 minutes earlier.

Area forecast discussion, Feb 3, 9:52 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 AM EST THU FEB 3 2011

.UPDATE...
A SWATH OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDING FROM THE
GAINESVILLE AREA NORTHEAST TO THE JACKSONVILLE INTERNATIONAL
AIRPORT IS CURRENTLY LIFTING NORTH OVER NE FLORIDA. HAVE BROADENED
THE SWATH OF LIKELY POPS THROUGH 18Z TO ACCOUNT FOR THE PRECIP
MOVING NORTH. CONSIDERABLE CLOUDINESS AND NORTHERLY WINDS WILL
KEEP HIGHS TODAY BELOW CLIMO...AND NO CHANGES HAVE BEEN MADE AT
THIS TIME. MODELS STILL INDICATE SHOWERS WILL BEGIN TO FAVOR
AREAS NORTH OF THE I-1O CORRIDOR THIS AFTERNOON...ESPECIALLY
ACROSS SE GEORGIA. HAVE MAINTAINED POPS FOR THIS AFTERNOON.

&&

.AVIATION...CIGS HAVE RISEN FROM IFR TO MVFR WITH A BAND OF RA WITH
EMBEDDED TS ACROSS N FL TAF SITES. WILL AMENDED SSI SHORTLY FOR
INCREASING PROBS OF ISOLD TS. ANOTHER CELL MAY IMPACT GNV WITHIN THE
NEXT HOUR...AND COULD HOLD TOGETHER AS IT NEARS JAX...CRG...AND VQQ
LATE MORNING. WILL CONTINUE WITH VCTS AND CB IN THE TAFS THROUGH
EARLY AFTN.

&&

.MARINE...CURRENT FORECAST LOOKS SPOT ON WITH NLY WINDS 15-20 KTS
REPORTED AT THE SAUF1 C-MAN AND BUOY 41012 WITH COMBINED SEAS IN THE
3-4 FT RANGE. AS THE WEDGE STRENGTHENS OVER INLAND GA THIS
AFTN...STRONG NNE FLOW WILL ESTABLISH OVER OUR NORTHERN WATERS WITH
SCA CONDITIONS EXPECTED. NO MAJOR CHANGES ARE EXPECTED TO THE
ONGOING FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  50  42  49  48 /  60  90  80  60
SSI  51  45  54  50 /  70  80  80  50
JAX  55  49  59  53 /  70  70  60  40
SGJ  58  55  65  57 /  50  60  40  30
GNV  57  51  69  56 /  60  50  40  40
OCF  62  54  75  58 /  30  40  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 3 AM EST FRIDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE.

&&

PRESNALL/ENYEDI/KEEGAN
Hazardous weather outlook, Feb 3, 5:07 AM EST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 AM EST THU FEB 3 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-041000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
507 AM EST THU FEB 3 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THE RISK OF RIP CURRENTS AT AREA BEACHES WILL BE ON THE INCREASE
THIS AFTERNOON. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UNSETTLED WEATHER PATTERN IS FORECAST THROUGH FRIDAY NIGHT WITH
SCATTERED TO NUMEROUS SHOWERS FORECAST. THUNDERSTORMS WILL BE
POSSIBLE FRIDAY NIGHT AS LOW PRESSURE MOVES OVER THE AREA...TRAILED
BY A COLD FRONT. RAINFALL TOTALS OF 2 INCHES OR MORE WILL BE POSSIBLE
ACROSS PORTIONS OF SOUTHEAST GEORGIA.

A LIGHT FREEZE WILL BE POSSIBLE SUNDAY MORNING ACROSS INTERIOR
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY IN NORTH FLORIDA.
THERE IS THE POTENTIAL FOR AN ARCTIC AIR MASS TO SPREAD INTO THE
REGION BY THE MIDDLE PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:56 PM ESTSpecial Weather StatementJAXGilchrist49 min
Feb 2, 11:09 PM ESTSevere Thunderstorm WarningJAXAlachua, Gilchrist28 min
Feb 2, 11:32 PM ESTSpecial Weather StatementJAXAlachua43 min
Feb 2, 11:42 PM ESTSpecial Weather StatementJAXAlachua33 min
Feb 2, 11:59 PM ESTSpecial Weather StatementJAXBradford31 min
Feb 3, 12:03 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay16 min
Feb 3, 12:24 AM ESTSpecial Weather StatementJAXClay51 min
Feb 3, 1:25 AM ESTSpecial Weather StatementJAXAlachua65 min
Feb 3, 1:27 AM ESTSpecial Weather StatementJAXSaint Johns33 min
Feb 3, 4:42 AM ESTSmall Craft AdvisoryJAX9 hr
Feb 3, 9:48 AM ESTSpecial Marine WarningJAX87 min

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.